MathSciNet Relay Station
MathSciNet bibliographic data
MR1301191 18D10 (14H10 16S99 18G50 55P47)
Ginzburg, Victor; Kapranov, Mikhail Koszul duality for operads. Duke Math. J. 76 (1994), no. 1, 203–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement